Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-6  
 Basket 
Metric for gradient renormalization group flow of the worldsheet sigma model beyond first order
Authors: Oliynyk, Todd A.; Suneeta, V.; Woolgar, E.
Date of Publication (YYYY-MM-DD): 2007-08
Title of Journal: Physical Review D
Volume: 76
Issue / Number: 4
Sequence Number of Article: 045001
Document Type: Article
ID: 335039.0
 
Full text / Content available
The Newtonian limit for perfect fluids
Authors: Oliynyk, Todd A.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Communications in Mathematical Physics
Volume: 276
Issue / Number: 1
Start Page: 131
End Page: 188
Document Type: Article
ID: 281820.0
 
Full text / Content available
An existence proof for the gravitating BPS monopole
Authors: Oliynyk, Todd A.
Date of Publication (YYYY-MM-DD): 2006-03
Title of Journal: Annales Henri Poincare
Volume: 7
Issue / Number: 2
Start Page: 199
End Page: 232
Document Type: Article
ID: 298192.0
 
Full text / Content available
A Gradient Flow for Worldsheet Nonlinear Sigma Models
Authors: Oliynyk, Todd A.; Suneeta, V.; Woolgar, E.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Nuclear Physics B
Volume: 739
Start Page: 441
End Page: 458
Document Type: Article
ID: 251781.0
 
Full text / Content available
Irreversibility of world-sheet renormalization group flow
Authors: Oliynyk, Todd A.; Suneeta, V.; Woolgar, E.
Date of Publication (YYYY-MM-DD): 2005-03-17
Title of Journal: Physics Letters B
Volume: 610
Issue / Number: 1-2
Start Page: 115
End Page: 121
Document Type: Article
ID: 251039.0
 
Full text / Content available
Rotationally symmetric Ricci flow on asymptotically flat manifolds
Authors: Oliynyk, Todd A.; Woolgar, E.
Title of Journal: Communications in Analysis and Geometry
Document Type: Article
ID: 240103.0
Entries: 1-6  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.